# SDR CA140929008

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,400 hours
- Engine: Pwa PT6A21
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 50420013281
- Condition: Cracked
- Location: Bs 196
- Part time: 8,367 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE THE FORWARD DOUBLER AT THE FORWARD EMERGENCY EXIT BULKHEAD FS 196 WAS FOUND CRACKED COMPLETELY THROUGH.   DOUBLER REPLACED.
